Alert archive / Michigan / Small Craft Advisories in 2016
Small Craft Advisory 91, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this small craft advisory at Dec 15, 2016, 7:53 AM EST. It was in force for 44 hr.
The area
The counties it named.
The facts
- Issued
- Dec 15, 2016, 7:53 AM EST (12:53 UTC)
- Expired
- Dec 17, 2016, 3:39 AM EST
- In force
- 44 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted.
198 WHUS73 KGRR 151253 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 753 AM EST THU DEC 15 2016 LMZ844>849-152100- /O.CAN.KGRR.GL.W.0016.000000T0000Z-161215T1500Z/ /O.NEW.KGRR.SC.Y.0091.161215T1253Z-161216T1000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 753 AM EST THU DEC 15 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST FRIDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTHWEST 25 TO 30 KNOTS...BACKING WEST 15 TO 25 KNOTS TONIGHT. * WAVES...5 TO 8 FEET DECREASING TO 3 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
089 WHUS73 KGRR 151623 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1123 AM EST THU DEC 15 2016 LMZ846>849-160030- /O.EXT.KGRR.SC.Y.0091.000000T0000Z-161217T1000Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1123 AM EST THU DEC 15 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST SATURDAY... * WINDS...NORTHWEST 25 TO 30 KNOTS...BACKING WEST 15 TO 25 KNOTS TONIGHT AND SOUTHWEST 15 TO 25 KNOTS FRIDAY. * WAVES...6 TO 10 FEET SUBSIDING TO 3 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844-845-160030- /O.CON.KGRR.SC.Y.0091.000000T0000Z-161216T1000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- 1123 AM EST THU DEC 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST FRIDAY... * WINDS...NORTHWEST 25 TO 30 KNOTS...BACKING WEST 15 TO 25 KNOTS TONIGHT. * WAVES...5 TO 9 FEET SUBSIDING TO 3 TO 5 FEET TONIGHT AND 2 TO 4 FEET BY DAYBREAK FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ EBW
728 WHUS73 KGRR 152132 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 432 PM EST THU DEC 15 2016 LMZ844-845-160545- /O.CON.KGRR.SC.Y.0091.000000T0000Z-161216T1000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- 432 PM EST THU DEC 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST FRIDAY... * WINDS...WEST 15 TO 20 KNOTS BACKING SOUTH TOWARD DAYBREAK FRIDAY. * WAVES...3 TO 6 FEET SUBSIDING TO 2 TO 4 FEET TOWARD DAYBREAK FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ846>849-160545- /O.CON.KGRR.SC.Y.0091.000000T0000Z-161217T1000Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 432 PM EST THU DEC 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SATURDAY... * WINDS...WEST 15 TO 20 KNOTS BACKING SOUTH 15 TO 25 KNOTS ON FRIDAY. * WAVES...3 TO 6 FEET SUBSIDING TO 3 TO 5 FEET ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ EBW
886 WHUS73 KGRR 160201 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 901 PM EST THU DEC 15 2016 LMZ844-845-161000- /O.CON.KGRR.SC.Y.0091.000000T0000Z-161216T1000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- 901 PM EST THU DEC 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST FRIDAY... * WINDS...WEST 15 TO 20 KNOTS BACKING SOUTH TOWARD DAYBREAK FRIDAY. * WAVES...3 TO 6 FEET SUBSIDING TO 2 TO 4 FEET TOWARD DAYBREAK FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ846>849-161015- /O.CON.KGRR.SC.Y.0091.000000T0000Z-161217T1000Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 901 PM EST THU DEC 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SATURDAY... * WINDS...WEST 15 TO 20 KNOTS BACKING SOUTH 15 TO 25 KNOTS ON FRIDAY. * WAVES...3 TO 6 FEET SUBSIDING TO 3 TO 5 FEET ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
804 WHUS73 KGRR 160839 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 339 AM EST FRI DEC 16 2016 LMZ844-845-161000- /O.CON.KGRR.SC.Y.0091.000000T0000Z-161216T1000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- 339 AM EST FRI DEC 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST EARLY THIS MORNING... * WINDS...WEST 15 TO 20 KNOTS BACKING SOUTH TOWARD DAYBREAK. * WAVES...3 TO 6 FEET SUBSIDING TO 2 TO 4 FEET TOWARD DAYBREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ846>849-161645- /O.CON.KGRR.SC.Y.0091.000000T0000Z-161217T1000Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 339 AM EST FRI DEC 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SATURDAY... * WINDS...SOUTH 15 TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
537 WHUS73 KGRR 161520 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1020 AM EST FRI DEC 16 2016 LMZ846>849-162330- /O.CON.KGRR.SC.Y.0091.000000T0000Z-161217T1000Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1020 AM EST FRI DEC 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SATURDAY... * WINDS...SOUTH 15 TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ EBW
263 WHUS73 KGRR 162050 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 350 PM EST FRI DEC 16 2016 LMZ846>849-170500- /O.CON.KGRR.SC.Y.0091.000000T0000Z-161217T1000Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 350 PM EST FRI DEC 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SATURDAY... * WINDS...SOUTHEAST 15 TO 25 KNOTS BACKING EAST 10 TO 15 KNOTS TOWARD DAYBREAK SATURDAY. * WAVES...3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET BY DAYBREAK SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ EBW
526 WHUS73 KGRR 170222 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 922 PM EST FRI DEC 16 2016 LMZ846>849-171000- /O.CON.KGRR.SC.Y.0091.000000T0000Z-161217T1000Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 922 PM EST FRI DEC 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SATURDAY... * WINDS...SOUTHEAST 15 TO 25 KNOTS BACKING EAST 10 TO 15 KNOTS TOWARD DAYBREAK SATURDAY. * WAVES...3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET BY DAYBREAK SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
125 WHUS73 KGRR 170839 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 339 AM EST SAT DEC 17 2016 LMZ846>849-170945- /O.CAN.KGRR.SC.Y.0091.000000T0000Z-161217T1000Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 339 AM EST SAT DEC 17 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... WINDS AND WAVES HAVE DIMINISHED AND THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE SMALL CRAFT ADVISORY. ANOTHER SMALL CRAFT ADVISORY OR POSSIBLY A GALE WARNING WILL BE NEEDED FOR TONIGHT. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Dec 15, 6:34 AM EST, 1 hour 19 minutes earlier.
Area forecast discussion, Dec 15, 6:34 AM EST, 1 hour 19 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
634 AM EST Thu Dec 15 2016
LATEST UPDATE...
Aviation
.SYNOPSIS...
Issued at 328 AM EST Thu Dec 15 2016
Frigid arctic air will continue to hold on although lake effect
snow showers and strong winds will be decreasing today and
tonight. Low pressure will track across southern Lower Michigan
Friday night and Saturday with several inches of snow expected.
Some freezing rain is possible as well across the southern half
of Lower Michigan.
&&
.SHORT TERM...(Today through Saturday)
Issued at 328 AM EST Thu Dec 15 2016
The winter weather advisory will continue through noon for the
western two rows of counties. Northwest flow will concentrate most
of the snow across Allegan and Van Buren Counties, where snow
will accumulate another 1 to 3 inches today. Winds gradually
decrease as sfc ridging builds in, but blowing snow will continue
and travel will continue to be impacted, especially in open
areas.
Snow showers should end tonight as subsidence and drying moves in.
Temperatures may plunge below zero if any clearing occurs given
fresh snow and arctic air. Clouds will probably be moving in late
tonight as mid level warm advection is on the increase ahead of
Plains low. Snow breaks out Friday morning and becomes steady
during the day as isentropic ascent/waa pattern strengthens.
The snow continues into Saturday as sfc low tracks just south of
the forecast area. Mixed precip looks likely across the southern
two rows of counties as model soundings show warm wedge with sleet
and freezing rain the most likely p-type for a time late Saturday
morning through Saturday afternoon. Some rain is possible across
the extreme SE zones, such as Jackson Country before cold air
returns. Further north, where the storm stays all snow...from 6 to
10 inches of accumulation looks likely.
.LONG TERM...(Saturday night through Wednesday)
Issued at 328 AM EST Thu Dec 15 2016
The synoptic snow will gradually transition to lake effect snow
Saturday night as the surface low slides east. Another surge of
arctic daggers arrives for the end of the weekend with -20C H8 air
invading the region again. The lake effect should be most intense
along the lakeshore with a 320-330 flow. This should result with up
to another 2-4 inches of snow along the shore, with very little
accums inland through mid day Sunday. Then the lake effect slowly
dwindles Sunday afternoon and evening as surface ridging builds in
and the upper flow becomes more zonal.
Much quieter weather is slated for next week along with a gradual
moderation in temps as the surface high pressure drifts to our east.
The models do show a short wave passing through Monday night and
again Tuesday night, but they seems moisture starved. The Tuesday
night system has low pressure well to our north, so again pcpn
should not occur. Through this more zonal period, with the storm
track farther north, H8 temps slowly climb, from around -10C Monday
to near 0C by Wednesday. Highs in the teens Monday, warm to the 20s
Tuesday, and toward the freezing mark by Wednesday.
&&
.AVIATION...(For the 12Z TAFS through 12Z Friday morning)
Issued at 633 AM EST Thu Dec 15 2016
Lake effect snow showers will bring rapidly fluctuating ceilings
and visibility this morning before diminishing in the afternoon.
Winds will gradually decrease as well, but blowing snow will
continue to cut visbys.
&&
.MARINE...
Issued at 2328 AM EST Thu Dec 15 2016
The gale warning runs through 10 am. A small craft advisory will
replace it at that time, and will continue into tonight. Winds and
waves will decrease into Friday then increase again Friday night
and Saturday.
&&
.HYDROLOGY...
Issued at 315 PM EST Mon Dec 12 2016
Area rivers are running around to above normal for this time of
year. With the cold air expected this week, rapid ice formation is
possible on the rivers. Frazil ice development can occur quickly
with river temperatures near freezing and air temps in the teens and
single digits above zero, as expected Wednesday into Friday. Snow
can also contributes to ice development. In terms of ice jam
potential, there is some risk in the latter half of the week.
Residents in jam-prone areas should monitor ice development over the
course of the next week.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...Winter Weather Advisory until noon EST today for MIZ037-038-043-
044-050-056-057-064-065-071-072.
LM...Gale Warning until 10 AM EST this morning for LMZ844>849.
&&
SYNOPSIS...Ostuno
SHORT TERM...Ostuno
LONG TERM...JK
AVIATION...Ostuno
HYDROLOGY...63
MARINE...OstunoHazardous weather outlook, Dec 15, 7:49 AM EST, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 749 AM EST THU DEC 15 2016 LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074- 161300- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-MASON-LAKE- OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-MONTCALM- GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM- VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 749 AM EST THU DEC 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT LAKE EFFECT SNOW AND BLOWING SNOW WILL MAKE FOR HAZARDOUS DRIVING CONDITIONS THIS MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SEVERAL INCHES OF SNOW ARE EXPECTED FRIDAY AND SATURDAY. FREEZING RAIN IS ALSO POSSIBLE ACROSS SOUTHERN LOWER MICHIGAN ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. OSTUNO
In the hours before
Local storm report, Dec 15, 7:24 AM EST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
724 AM EST THU DEC 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM NON-TSTM WND GST 2 N EDGEMONT PARK 42.78N 84.59W
12/14/2016 M39 MPH CLINTON MI ASOS
ASOS STATION CAPITAL CITY AIRPORT /LAN/.
0513 PM NON-TSTM WND GST 3 NE SHELBY 43.64N 86.33W
12/14/2016 M38 MPH OCEANA MI MESONET
MESONET STATION 4 SSE HART /AU347/.
0505 PM NON-TSTM WND GST 2 WSW GOBLES 42.35N 85.92W
12/14/2016 M38 MPH VAN BUREN MI MESONET
MESONET STATION 2 WSW GOBLES /E1083/.
0253 PM NON-TSTM WND GST 1 ENE ALLEGAN 42.53N 85.83W
12/14/2016 M37 MPH ALLEGAN MI MESONET
MESONET STATION ALLEGAN /E9318/.
0510 PM NON-TSTM WND GST 3 NE PORTAGE 42.23N 85.55W
12/14/2016 M36 MPH KALAMAZOO MI ASOS
ASOS STATION KZOO/BATTLE CREEK INTL AIRPORT
/AZO/.
0116 PM NON-TSTM WND GST 3 NE MOUNT PLEASANT 43.62N 84.74W
12/14/2016 M36 MPH ISABELLA MI AWOS
AWOS STATION MT PLEASANT MUNI ARPT /MOP/.
0235 PM NON-TSTM WND GST 3 SSE SOUTH HAVEN 42.36N 86.26W
12/14/2016 M35 MPH VAN BUREN MI AWOS
AWOS STATION SOUTH HAVEN RGNL ARPT /LWA/.
&&
NWS GRAND RAPIDS MI
IRIS SYSTEMThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 15, 3:50 PM EST | Winter Weather Advisory | GRR | Allegan, Barry, Calhoun, Clare, Clinton, Eaton and 17 more | 63 hr |
Nearby
Small Craft Advisories in Michigan, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.